Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Analytic wave front sets for solutions of linear differential equations of principal type


Author: Karl Gustav Andersson
Journal: Trans. Amer. Math. Soc. 177 (1973), 1-27
MSC: Primary 35D10; Secondary 35S05
MathSciNet review: 0316871
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The propagation of analyticity for solutions u of $ P(x,D)u = f$ is studied, in terms of wave front sets, for a large class of differential operators $ P = P(x,D)$ of principal type. In view of a theorem by L. Hörmander [9], the results obtained imply rather precise results about the surjectivity of the mapping $ P:{C^\infty }(\Omega ) \to {C^\infty }(\Omega )$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35D10, 35S05

Retrieve articles in all journals with MSC: 35D10, 35S05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0316871-1
Keywords: Analytic wave front sets, pseudo-differential operators
Article copyright: © Copyright 1973 American Mathematical Society